# SDR DALA2024042504687

- Difficulty date: April 24, 2024
- Submitted: April 25, 2024
- Operation: Air carrier
- Aircraft: N332NB
- Make and model: Airbus A319-114
- Aircraft serial: 1570
- Aircraft time: 58,736 hours, 30,472 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Servo Control
- Part number: C247360013
- Part serial: H1765
- Condition: Faulted
- Location: Nlg Steering
- Part time: 54,524 hours, 27,547 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SHIP 3132 THE TILLAR AND RUDDER PEDALS HAD ZERO EFFECT ON TURN ABILITIES AND SHORTLY AFTER A WHEELS N/W STRG FAULT MESSAGE APPEARED. CORRECTIVE ACTION: R/R NWS SERVO CONTROL UNIT PER A319 AMM 32-51-51.
